# SDR SWAA2025121935673

- Difficulty date: November 15, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB LOCATED AT THE CEILING AREA BTW BS 847 - 867, LBL 20 IN THE AFT CARGO BAY.   REPLACED THE WEB IAW SRM 51-40-02-0G, AND DWG 149A8100, SHEET 1, REV-.
